Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Dizziness, nausea and burping after getting up in the morning

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi i got up this morning really dizzy and nausea and burping a lot.
Posted Tue, 2 Oct 2012 in Digestion and Bowels
Answered by Dr. Sudarshan 2 hours later
Hi dear,

Thanks for writing in.

Nausea and burping point towards GI upset or hyperacidity.

Hyperacidity can be due to eating of spicy food, alcohol intake or peptic ulcer disease.

Do you have any such provocating factors?

Whenever acid secretion increases and reflux of acid occurs in duodenum it may cause irritation of mucosa leading to burping and hiccoups.

Dizzyness can be due to postural hypotension. That is on waking up from sleep there is decrease in blood pressure leading to dizzyness.

My advise to you would be to take H2 blockers tablets like ranitidine or famotidine to help you with nausea and burping.

Also proton pump inhibitor like pantoprazole will also be helpful in burping and nausea.

Also drink a lot of water to help reducing the burping.

Dizzyness can be caused by low BP, electrolyte imbalance or ear disease, spondylosis.

Do you have any symptoms related to ear like ear discharge , ear ache?
Any complain of neck pain /back pain?

Please answer the above questions to help you better.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor